# SDR SIMA20240609001

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 47,967 hours, 30,184 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Bell
- Part number: UNKNOWN
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CA RADAR ALT INDICATED -5FT ON CLIMB OUT. "LANDING GEAR" AURAL WARNING THROUGH ENTIRE ARRIVAL. LG WARN INHIB DID NOT STOP AURAL WARNING. AT THIS TIME DEFERRED CAPT'S RAD ALT AS PER MEL. MTX ACTION C/W.
